Asymptotic properties of the third order delay differential equations. (English) Zbl 0840.34076

The author using comparison techniques investigates the oscillatory and nonoscillatory properties of the third-order delay differential equation \(y'''(t)- p(t) y'(t)+ g(t) y(\tau(t))= 0\). Several criteria are given.
Reviewer: M.Lizana (Merida)


34K11 Oscillation theory of functional-differential equations
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
Full Text: DOI


[1] Erbe, L., Existence of oscillatory solutions and asymptotic behavior for a class of third order linear differential equations, Pacif. J. Math., 64, 369-385 (1976) · Zbl 0339.34030
[2] Jones, G. D., An asymptotic property of solutions y‴p(x)y′q(x)y = 0, Pacif. J. Math., 47, 135-138 (1973) · Zbl 0264.34040
[3] Lazer, A. C., The behavior of solutions of the differential equation y‴p(x)y′q(x)y = 0, Pacif. J. Math., 17, 435-466 (1966) · Zbl 0143.31501
[4] Škerlík A., Oscillatory criteria for the third order linear differential equations, Math. Slovaca (to appear).; Škerlík A., Oscillatory criteria for the third order linear differential equations, Math. Slovaca (to appear).
[5] Trench, W. F., Canonical forms and principal systems for general disconjugate equations, Trans. Am. math. Soc., 189, 319-327 (1974) · Zbl 0289.34051
[6] Kusano, T.; Naito, M.; Tanaka, K., Oscilltory and asymptotic behavior of solutions of a class of linear ordinary differential equations, (Proc. R. Soc. Edinb., 90 (1981)), 25-40 · Zbl 0486.34021
[7] Kusano, T.; Naito, M., Comparison theorems for functional differential equations with deviating arguments, J. math. Soc. Japan, 3, 509-532 (1981) · Zbl 0494.34049
[8] Chanturia, T. A.; Kiguradze, I. T., Asymptotic Properties of Solutions of Nonautonomous Ordinary Differential Equations (1990), Nauka: Nauka Berlin, (In Russian.) · Zbl 0719.34003
[9] Hartman, P., (Ordinary Differential Equations (1964), John Wiley & Sons: John Wiley & Sons Moscow) · Zbl 0125.32102
[10] Trench, W. F., Eventual disconjugacy of linear differential equation, (Proc. Am. math. Soc., 83 (1983)), 461-466 · Zbl 0529.34041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.